I have been taking a generic form of Celexa (Citalopram) for about 2 months now. I am worried that it is making me worse. The past two weeks, I have slept for several hours during the middle of the day on the weekends. This never happened to me before. I also noticed that last week, I had many more thoughts of suicide than I have ever had before...more serious ones at that! I also feel I have lost motivation to get things done. I'm still working towards goals, just not as vigorously as I was before. I've become lazy...VERY lazy. I do not like myself right now. I am not sure if this is just the depression taking a turn for the worse or if it is the medication. Since the medication said it takes 6-8 weeks to kick in, I am thinking it's pretty likely that it is having adverse effects on me. Has anyone used Celexa before or had these kinds of reactions to other antidepressants? This is very important to me as I don't want to be suicidal like this or feel so apathetic anymore. I will be discussing this with my doctor sometime soon...when I can get an appointment.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding